Equidistribution of Frobenius eigenvaluesReportar como inadecuado


Equidistribution of Frobenius eigenvalues


Equidistribution of Frobenius eigenvalues - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Publication Date: 2015-02-09

Journal Title: International Mathematics Research Notices

Publisher: Oxford Journals

Issue: 21

Pages: 11388-11403

Language: English

Type: Article

Metadata: Show full item record

Citation: Thorne, J. A. (2015). Equidistribution of Frobenius eigenvalues. International Mathematics Research Notices, (21), 11388-11403.

Description: This is the author accepted manuscript. The final version is available from Oxford University Press via http://dx.doi.org/10.1093/imrn/rnv026

Abstract: We study the problem of variation of Frobenius eigenvalues on the cohomology of families of local systems of algebraic curves over finite fields.

Identifiers:

This record's URL: http://dx.doi.org/10.1093/imrn/rnv026http://www.repository.cam.ac.uk/handle/1810/247249





Autor: Thorne, Jack A.

Fuente: https://www.repository.cam.ac.uk/handle/1810/247249



DESCARGAR PDF




Documentos relacionados